It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Addiction & Recovery Message Board


Addiction & Recovery Board Index


Seizures are a possibility from benzo withdrawal ( Valium, Xanax, Klonopin, etc..) I have never heard that seizures being a risk in opiate withdrawal, and I am pretty well versed on that topic! so do not dwell on that. However, I will not sugarcoat it. Withdrawals from opiates are very unpleasant but they are manageable. If you go to the sticky topics, there is a thread with very good advice. The physical symptoms with subside in about 4 days, but you really must tend to the psychological symptoms or you will be right back to where you are. You need a plan to stay sober and heal your soul in addition to your body. I do understand the anxiety of this and it does seem daunting, but you can get through it and it will subside.





All times are GMT -7. The time now is 09:35 AM.





© 2020 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!